# SDR AALA201707249007

- Difficulty date: July 20, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A321-231
- Aircraft serial: 6940
- Aircraft time: 5,121 hours, 1,940 cycles
- System (JASC): 2564 · Life Raft
- Part: Survival Kit
- Part number: 60128301
- Part serial: C14970
- Condition: Missing
- Location: Life Raft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURVIVAL KIT RAFT IN REAR RIGHT SIDE OVERHEAD BIN, MISSING SNAP HOOK ON FRONT OF SERVICE KIT. REPLACED SURVIVAL KIT ASSEMBLY.
